MathSciNet Relay Station
MathSciNet bibliographic data
MR1433931 65T99 (65D15 65M60 65N30)
Fröhlich, Jochen; Schneider, Kai An adaptive wavelet-vaguelette algorithm for the solution of PDEs. J. Comput. Phys. 130 (1997), no. 2, 174–190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement